# SDR DALA2025091806865

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 37,395 hours, 14,510 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING ACFT AFTER NR  2 ENG. FAILURE. FOUND DENT AND 2 HOLES IN RT HORIZ. STAB LEADING EDGE. REPLACED RT HORIZONTAL STABALIZER IAW B737 AMM 27-41.
